# SDR 20001212AP001

- Difficulty date: August 16, 2000
- Submitted: October 19, 2000
- Operation: Air carrier
- Aircraft: N7644U
- Make and model: Boeing 727222
- Aircraft serial: 20038
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 302842
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 737 - BOS - RED LIGHT ILLUMINATED ON CARGO SMOKE DETECTION SYSTEM WITHOUT TESTING.  NO SMOKE DETECTED BY SIGHT OR SMELL.  FOUND METAL LINE ON FORWARD NR 1 SMOKE DETECTOR KINKED.  REMOVED AND REPLACED FORWARD NR 1 SMOKE DETECTOR.  (M)
